`a`
Discrete and Continuous Dynamical Systems - Series B (DCDS-B)
 

Volume 19,Number 3,     May 2014

1

On numerical approximation of the Hamilton-Jacobi-transport system arising in high frequency approximations    Pages : 629 - 650

Yves Achdou,  Fabio Camilli and Lucilla Corrias

 Abstract       References       Full Text      Related Articles

2

Regularity of the attractor for a Bose-Einstein equation in a two dimensional unbounded domain    Pages : 651 - 677

Brahim Alouini and Olivier Goubet

 Abstract       References       Full Text      Related Articles

3

On the backward in time problem for the thermoelasticity with two temperatures    Pages : 679 - 695

M. Carme Leseduarte and Ramon Quintanilla

 Abstract       References       Full Text      Related Articles

4

Traveling spots and traveling fingers in singular limit problems of reaction-diffusion systems    Pages : 697 - 714

Yan-Yu Chen,  Yoshihito Kohsaka and Hirokazu Ninomiya

 Abstract       References       Full Text      Related Articles

5

Global stability for a heroin model with two distributed delays    Pages : 715 - 733

Bin Fang,  Xue-Zhi Li,  Maia Martcheva and Li-Ming Cai

 Abstract       References       Full Text      Related Articles

6

Analysis of a CD4$^+$ T cell viral infection model with a class of saturated infection rate    Pages : 735 - 745

Zhixing Hu,  Weijuan Pang,  Fucheng Liao and Wanbiao Ma

 Abstract       References       Full Text      Related Articles

7

Global Hopf branches and multiple limit cycles in a delayed Lotka-Volterra predator-prey model    Pages : 747 - 760

Michael Y. Li,  Xihui Lin and Hao Wang

 Abstract       References       Full Text      Related Articles

8

Average criteria for periodic neural networks with delay    Pages : 761 - 773

Benedetta Lisena

 Abstract       References       Full Text      Related Articles

9

Morphogen gradient with expansion-repression mechanism: Steady-state and robustness studies    Pages : 775 - 787

Wing-Cheong Lo

 Abstract       References       Full Text      Related Articles

10

Multiple existence of traveling waves of a free boundary problem describing cell motility    Pages : 789 - 799

Harunori Monobe and Hirokazu Ninomiya

 Abstract       References       Full Text      Related Articles

11

Exponential stability of the traveling fronts for a viscous Fisher-KPP equation    Pages : 801 - 815

Lina Wang,  Xueli Bai and Yang Cao

 Abstract       References       Full Text      Related Articles

12

Traveling wave solutions of competitive models with free boundaries    Pages : 817 - 826

Jian Yang and Bendong Lou

 Abstract       References       Full Text      Related Articles

13

The second-order two-scale computation for integrated heat transfer problem with conduction, convection and radiation in periodic porous materials    Pages : 827 - 848

Zhiqiang Yang,  Junzhi Cui and Qiang Ma

 Abstract       References       Full Text      Related Articles

14

Two novel decoupling algorithms for the steady Stokes-Darcy model based on two-grid discretizations    Pages : 849 - 865

Tong Zhang and Jinyun Yuan

 Abstract       References       Full Text      Related Articles